# SDR DALA2021092105649

- Difficulty date: March 2, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,062 hours, 23,600 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 582782-14 REV A. CORRECTIVE ACTION: REF ERA 582782-14 REV A. (1744299)
